# SDR DALA2021101806415

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 7,234 hours, 803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 EMERGENCY EXIT COVER DIFFUSER LENS MISSING. CORRECTIVE ACTION: FOUND COVER. ATTACHED IT TO EMERGENCY EXIT LIGHT. (1986173)
